# SDR FDEA202303160437

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE FOUND BEADED DOUBLER AT STATION XOS 580   CRACKED. LEFT HAND WING FIXED LEADING EDGE DOUBLER AT STATION XOS 580 REPAIR CARRIED OUT AS   PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
